# SDR WTAA970217

- Difficulty date: November 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N103XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 747
- System (JASC): 2611 · Smoke Detection
- Part: Connector
- Condition: Loose
- Location: Cargo Compt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SNA - INTERMITTENT SMOKE LIGHT DURING FLIGHT REPORTED.  MAINTENANCE RESECURED LOOSE WIRE.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
